# SDR HEEA954235

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Defective
- Location: Cockpit
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DISPLAY/WEAK TRANSMITT. VERIFIED PROBLEM.  REPLACED F401 (FUSE), REPAIRED.  ADJUSTED FREQUENCY AND SIDETONES.  BENCH CHECK GOOD.
